# SDR K11A2020091600012

- Difficulty date: September 16, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 40,680 hours, 22,111 cycles
- Engine: Pwa JT8D15
- Engine time: 54,394 hours, 33,940 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

PROBLEM DESCRIPTION:  ON CLIMBOUT BETWEEN 9000’ - 10000’ EXPERIENCED A COMPRESSOR STALL EPR INDICATED 1.9 ON NR 2 AND NR 3 AND 1.8 ON NR 1.  AT 11000’ EXPERIENCED A SECOND COMPRESSOR STALL AND SUBSEQUENT ENGINE ROLLBACK ON NR 1 ENGINE.  CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: REMOVE AND REPLACED NR 1 ENGINE.  ENGINE SENT TO SHOP FOR FURTHER INSPECTION.
